# SDR DXTA2012022704887

- Difficulty date: February 26, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 4,412 hours, 2,922 cycles
- Engine: Pwc PW306C
- Engine time: 4,412 hours, 2,921 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 30B425801
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

UPON CLIMBOUT THROUGH 5000 FT CABIN AND COCKPIT STARTED TO FILL UP WITH FUMES AND SMOKE IRRITATING THE EYES AND THE BACK OF THE THROAT OF BOTH PILOTS.  OXYGEN MASKS WERE DONNED AND BOTH ENGINE BLEED AIRS WERE TURNED TO THE OFF POSITION.  AN EMERGENCY WAS DECLARED AND A SUCCESSFUL LANDING WAS ACCOMPLISHED AT TJSJ.   REMOVED AND REPLACED RT ENGINE.  WORK PERFORMED IAW AMM .71-00-30.  ENGINE GROUND RUNS & LEAK CHECKS PERFORMED WITH NO DEFECTS NOTED.  NO SMOKE OR OIL ODOR IN CABIN.
